Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 3, 2019, 7:04 PM EST for Bryan County, Chatham County, Liberty County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 7:04 PM EST (00:04 UTC)
- Expired
- Mar 3, 2019, 7:45 PM EST
- In force
- 41 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA
The radar
The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 7:09 PM EST | TSTM WND DMG | 1 Nnw Halfmoon Landing, GA | TREES AND POWERLINES DOWN REPORTED ON KINGS ROAD AND ISLANDS HIGHWAY ON COLONELS ISLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 3:35 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
127
WUUS52 KCHS 040004
SVRCHS
GAC029-051-179-040045-
/O.NEW.KCHS.SV.W.0008.190304T0004Z-190304T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
704 PM EST SUN MAR 3 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Bryan County in southeastern Georgia...
Liberty County in southeastern Georgia...
Chatham County in southeastern Georgia...
* Until 745 PM EST.
* At 704 PM EST, a severe thunderstorm was located 12 miles south of
Richmond Hill, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Savannah, Riceboro, Fort Mcallister, Belfast, Halfmoon Landing, St.
Catherines Island, Keller and Wassaw Island.
This warning includes I-95 in Georgia between mile markers 68 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3185 8142 3197 8083 3195 8083 3192 8086
3171 8110 3165 8110 3165 8130 3166 8132
3165 8140
TIME...MOT...LOC 0004Z 263DEG 40KT 3176 8132
HAIL...1.00IN
WIND...60MPH
$$
MTE2 follow-up statements
076
WWUS52 KCHS 040027
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
727 PM EST SUN MAR 3 2019
GAC179-040036-
/O.CAN.KCHS.SV.W.0008.000000T0000Z-190304T0045Z/
Liberty GA-
727 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR LIBERTY COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3170 8114 3171 8114 3171 8117 3173 8120
3177 8125 3185 8121 3191 8090 3190 8089
3169 8112
TIME...MOT...LOC 0026Z 263DEG 40KT 3179 8103
$$
GAC029-051-040045-
/O.CON.KCHS.SV.W.0008.000000T0000Z-190304T0045Z/
Bryan GA-Chatham GA-
727 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EST
FOR BRYAN AND CHATHAM COUNTIES...
At 726 PM EST, a severe thunderstorm was located 15 miles south of
Wilmington Island, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
This severe thunderstorm will remain over mainly rural areas of Bryan
and Chatham Counties, which includes Ossabaw Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
This storm produced wind damage along I-95. SEEK SHELTER NOW inside
a sturdy structure and stay away from windows.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3170 8114 3171 8114 3171 8117 3173 8120
3177 8125 3185 8121 3191 8090 3190 8089
3169 8112
TIME...MOT...LOC 0026Z 263DEG 40KT 3179 8103
HAIL...1.00IN
WIND...60MPH
$$
MTE125
WWUS52 KCHS 040040
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
740 PM EST SUN MAR 3 2019
GAC029-051-040050-
/O.EXP.KCHS.SV.W.0008.000000T0000Z-190304T0045Z/
Bryan GA-Chatham GA-
740 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR BRYAN AND CHATHAM COUNTIES
WILL EXPIRE AT 745 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3170 8114 3171 8114 3171 8117 3173 8120
3177 8125 3185 8121 3191 8090 3190 8089
3169 8112
TIME...MOT...LOC 0040Z 263DEG 40KT 3181 8088
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:28 PM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 3, 4:28 PM EST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
428 PM EST Sun Mar 3 2019
.SYNOPSIS...
A cold front will sweep through the area tonight, followed by a
reinforcing cold front Tuesday night. High pressure will
prevail for the latter half of the week. Another frontal system
could impact the area next weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A Tornado Watch is in effect until 11 PM.
A warm front north of the area has put our area solidly in the
warm, moist sector. Approaching our area from the west-north is
the strong cold front. Conjoined with the front is a mid-level
short wave. Plenty of moisture is in place, with a plume of
PWATs 1-2 standard deviations approaching. This is driving the
heavy rain potential. But of bigger concern is the severe
potential. Isolated to scattered convection is moving across
our area and this is in line with the CAMS. Instability is
fairly good with MLCAPES approaching 1,500 J/kg and 0-6 km Bulk
Shear of 40-50 kt. DCAPE remains low, but strong winds in the
low levels could mix down, causing damaging wind gusts. The fast
storm motion should limit any flood potential. As for the
tornadic threat, parameters remain in place to possibly generate
a short-lived tornado or two, especially this evening with the
main line. The The cold front will progress into the ocean by
around 06Z, leading to a rapid drop off in coverage from west to
east during the late evening and overnight hours. Lows will
range from the upper 40s and lower 50s far inland to the mid and
upper 50s near the coast.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Monday and Monday night: By Monday morning, the cold front will be
well offshore and any lingering showers will be isolated at best and
primarily off the coast. The rest of the day will be dry and the
main forecast issue will be lingering clouds and the impact on
temperatures. Forecast highs are in the upper 50s to around 60, with
some low 60s possible in far southeastern Georgia. While some
clearing will take place through Monday evening, skies will again go
overcast Monday night. Models depict the arrival of a well defined
vorticity max late Monday night, with a weak surface trough that is
expected to be in the vicinity of the northern portion of the
forecast area. Models show an area of light precipitation developing
late, and rain chances in the 20-30 percent range are warranted
based on consensus. Overnight lows are forecast to range from the
upper 30s inland to the mid 40s at the coast.
Tuesday through Wednesday: The aforementioned surface trough, and
any precipitation near it, will quickly come to an end Tuesday
morning. High pressure will begin building in and much drier air
will filter in. Skies will clear out Tuesday afternoon and should
remain clear through Wednesday. The big change will be the arrival
of much colder air. Tuesday highs will top out in the mid to upper
50s, and then strong cold advection will bring a high chance of a
freeze for many areas Tuesday night. Lows are forecast to range from
the upper 20s inland to the low/mid 30s at the coast. A Freeze Watch
will almost certainly be needed in the coming days. Also, with
persistent northwest winds, wind chill values will fall into the low
to mid 20s for many areas. Wednesday will be a very chilly day, with
highs in the low 50s for most locations, and even some upper 40s
will be possible for portions of the Tri-County. Such values would
be on the order of 15-17 degrees below normal for early March.
Lake Winds: Strong cold advection over Lake Moultrie will result in
gusty northwest winds Tuesday night/early Wednesday. A Lake Wind
Advisory could eventually be needed.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Surface high pressure will shift overhead on Thursday and then move
offshore by Friday. Southerly return flow will help moderate
temperatures with a gradually warming expected through the period.
Another frontal system could impact the area over the weekend,
leading to higher rain chances. The main concern for the long term
period will be low temperatures Wednesday night. Ideal radiational
cooling conditions will lead to another night of potentially
freezing/sub-freezing temperatures, primarily away from the
beaches. Freeze Watch/Warnings could eventually be needed.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
18Z TAFs
A warm front north of the area is ushering deep moisture into
the area. Despite mainly MVFR ceilings, isolated to scattered
SH or TS will occur at or in the VC of the terminals this
afternoon. A second, stronger line of +TSRA is expected to move
from west to east across the terminals this evening, bringing
brief IFR and gusty winds, possibly in excess of 40 kt. The
timing of this will likely be narrowed down further as radar
trends develop. Hence amendments will be needed. After the
convection moves offshore late this evening, conditions should
gradually improve overnight into Monday.
Extended Aviation Outlook: VFR conditions are expected to
prevail.
&&
.MARINE...
Through Tonight: A strong cold front will approach from the
west-northwest early tonight, passing offshore after midnight. A
line of strong or possibly severe thunderstorms will move
through ahead of the front early tonight. Be prepared for
strong or damaging winds in some of those storms, along with
heavy rains and lightning strikes. An isolated waterspout is
also possible. Outside of the thunderstorms, the combination of
the pressure gradient along with the cold air advection behind
the front will cause winds to increase. Small Craft Advisories
are in effect for all of the waters. The worst conditions are
expected this evening. Expect, steep wind-driven seas at this
time.
Monday through Friday: Conditions will quickly improve Monday as the
cold front moves further offshore. The Small Craft Advisory for the
outer Georgia waters could linger into the morning, but should be
able to come down by midday. High pressure will build in and a
strong surge of northwest flow will take place Tuesday night. Small
Craft Advisories will almost certainly be needed for at least
portions of the local waters. Conditions will improve on Wednesday
and will remain fairly benign through the rest of the work week.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 1 AM EST Monday for AMZ330.
Small Craft Advisory until 4 AM EST Monday for AMZ352-354.
Small Craft Advisory until 10 AM EST Monday for AMZ350-374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...ETM
AVIATION...
MARINE...Hazardous weather outlook, Mar 3, 3:43 PM EST, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 343 PM EST Sun Mar 3 2019 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-042045- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost/Freeze: Temperatures could drop below freezing Tuesday and Wednesday night, mainly away from the beaches. Freeze Watches and Warnings may needed. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-350-352-354-042045- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ374-042045- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 343 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. SCZ045-042045- Inland Berkeley- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost/Freeze: Temperatures could drop below freezing Tuesday and Wednesday night. Freeze Watches and Warnings may needed. Lake Winds: A Lake Wind Advisory could be required on Lake Moultrie Tuesday night, as cold air moves across the relatively warmer lake waters. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Special weather statement, Mar 3, 6:26 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Charleston SC
626 PM EST SUN MAR 3 2019
GAZ101-116-118-SCZ047-051-040000-
Effingham-Inland Chatham-Inland Bryan-Inland Jasper-Coastal Jasper-
626 PM EST SUN MAR 3 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EFFINGHAM...
CHATHAM AND JASPER COUNTIES...
At 626 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Bloomingdale, or near Pooler, moving
northeast at 50 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Savannah, Pooler, I-16/I-95 Interchange, Rincon, Garden City, Port
Wentworth, Hardeeville and Bloomingdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3216 8146 3240 8111 3223 8101 3222 8101
3220 8100 3219 8100 3219 8099 3218 8098
3201 8134
TIME...MOT...LOC 2326Z 246DEG 45KT 3214 8130
NEDLocal storm report, Mar 3, 6:28 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
628 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 3 SSW LADSON 32.95N 80.14W
03/03/2019 E0.25 INCH DORCHESTER SC PUBLIC
PEA SIZED HAIL REPORTED IN THE WESCOTT PLANTATION AREA.
0616 PM HAIL GOOSE CREEK 32.98N 80.03W
03/03/2019 E0.88 INCH BERKELEY SC SOCIAL MEDIA
HAIL UP TO THE SIZE OF NICKELS REPORTED VIA TWITTER IN
GOOSE CREEK.
&&
EVENT NUMBER CHS1900078
EVENT NUMBER CHS1900079
BSHLocal storm report, Mar 3, 6:43 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
643 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 3 NW ESTILL 32.78N 81.28W
03/03/2019 HAMPTON SC LAW ENFORCEMENT
SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
OLD ORANGEBURG ROAD NEAR GOODWILL ROAD.
&&
EVENT NUMBER CHS1900080
BSHLocal storm report, Mar 3, 6:44 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
644 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM LIGHTNING 2 NW ALLENHURST 31.80N 81.63W
03/03/2019 LIBERTY GA 911 CALL CENTER
LIGHTNING STARTED A HOUSE FIRE.
&&
EVENT NUMBER CHS1900081
99Local storm report, Mar 3, 6:56 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL PORTAL 32.54N 81.93W
03/03/2019 E1.00 INCH BULLOCH GA SOCIAL MEDIA
A PICTURE ON FACEBOOK WAS RELAYED BY THE BROADCAST
MEDIA OF HAIL UP TO THE SIZE OF QUARTERS IN PORTAL.
&&
EVENT NUMBER CHS1900082
BSHSpecial weather statement, Mar 3, 7:01 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Charleston SC
701 PM EST SUN MAR 3 2019
SCZ045-040030-
Inland Berkeley-
701 PM EST SUN MAR 3 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
At 700 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Pinopolis, or over Moncks Corner, moving
northeast at 45 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Moncks Corner, St. Stephen, Bonneau, Jamestown, Southern Lake
Moultrie, Northern Lake Moultrie, Bonneau Beach and Old Santee Canal
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3343 7987 3343 7988 3340 7985 3337 7980
3338 7979 3337 7978 3332 7974 3332 7971
3329 7967 3310 8009 3321 8024 3346 7991
TIME...MOT...LOC 0000Z 246DEG 39KT 3322 8006
NEDThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:40 PM EST | Freeze Watch | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.